# SDR A6WA200840178

- Difficulty date: March 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 10,491 hours, 9,604 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION NOSE GEAR SHOWED DOWN WITH GEAR DISAGREE, COMPLIED WITH QRH, PERFORMED MANUAL GEAR EXTENSION, RETURNED TO ROS.  (M)
